Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular quick pulse, on Concor Cor, hypertension, once stopped same symptoms

Hi, I am having irregular and fast heart beats. My doctor perscribed Concor Cor 2.5 mg. He told me I have a tendency of developing hypertension . I was hesitant to start the medicine, since I can t stop it immediately when I feel better. It needs to be stopped gradually over a period of time. I had to take the first pill last night, because I woke up and my heart was racing. Reading about its side effects, when and how can I stop using Concor Cor? Please help.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  944
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response

If you have fast rhythm then first thing you need to do is to get holter test to see what type of fast rhythm it is. Whether it is normal sinus rhythm or it is some arrythmia. In such cases taking off this medicine can be dangerous.
To taper off this medicine 25% dose is decreased in 2-3 weeks to avoid side effects if you have been taking this medicine for more than 3 weeks.
Answered: Sun, 29 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor